Follow
CARLOS BANQUET
CARLOS BANQUET
Professor of Mathematics, Universidad de Cˇrdoba, Colombia
Verified email at correo.unicordoba.edu.co
Title
Cited by
Cited by
Year
The regularized Benjamin–Ono and BBM equations: Well-posedness and nonlinear stability
J Angulo, M Scialom, C Banquet
Journal of Differential Equations 250 (11), 4011-4036, 2011
442011
Stability for the modified and fourth-order Benjamin-Bona-Mahony equations
JA Pava, C Banquet, M Scialom
Discrete and Continuous Dynamical Systems, 851-871, 2011
182011
On existence and scattering theory for the Klein–Gordon–Schr÷dinger system in an infinite -norm setting
C Banquet, LCF Ferreira, EJ Villamizar-Roa
Annali di Matematica Pura ed Applicata (1923-) 194 (3), 781-804, 2015
172015
The symmetric regularized-long-wave equation: Well-posedness and nonlinear stability
CB Brango
Physica D: Nonlinear Phenomena 241 (2), 125-133, 2012
132012
The Regularized Boussinesq equation: Instability of periodic traveling waves
JA Pava, C Banquet, JD Silva, F Oliveira
Journal of Differential Equations 254 (9), 3994-4023, 2013
92013
Existence theory for the Boussinesq equation in modulation spaces
C Banquet, ╔J Villamizar-Roa
Bulletin of the Brazilian Mathematical Society, New Series, 1-26, 2019
72019
On the management fourth-order Schr\"{o} dinger-Hartree equation
C Banquet, ╔J Villamizar-Roa
arXiv preprint arXiv:1905.08159, 2019
72019
On the Schr÷dinger–Boussinesq system with singular initial data
C Banquet, LCF Ferreira, EJ Villamizar-Roa
Journal of Mathematical Analysis and Applications 400 (2), 487-496, 2013
62013
ON THE SCHRÍDINGER EQUATIONS WITH ISOTROPIC AND ANISOTROPIC FOURTH-ORDER DISPERSION.
EJ Villamizar-Roa, C Banquet
Electronic Journal of Differential Equations 2016, 2016
52016
Orbital stability for the periodic Zakharov system
JA Pava, CB Brango
Nonlinearity 24 (10), 2913, 2011
52011
Time-decay and Strichartz estimates for the Benjamin-Bona-Mahony equation and existence of solutions on modulation spaces
C Banquet, ╔J Villamizar-Roa
arXiv preprint arXiv:1812.00870, 2018
12018
Solutions in Bessel‐potential spaces for wave equations with nonlinear damping
C Banquet, LCF Ferreira, ╔J Villamizar‐Roa
Mathematical Methods in the Applied Sciences 40 (15), 5613-5618, 2017
12017
Nonlinear Stability of Periodic Travelling Wave Solutions for the Regularized Benjamin-Ono and BBM Equations
J Angulo, M Scialom, C Banquet
arXiv preprint arXiv:0904.4623, 2009
12009
On the Schr\" odinger equations with isotropic and anisotropic fourth-order dispersion
C Banquet, EJ Villamizar-Roa
arXiv preprint arXiv:1402.2193, 2014
2014
The Symmetric Regularized-Long-Wave Equation: Ill-posedness and Long Period Limit
CB Brango
arXiv preprint arXiv:1206.4726, 2012
2012
Nonlinear Stability for the Periodic and Non-Periodic Zakharov System
J Angulo, C Banquet
arXiv preprint arXiv:1011.3453, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–16